# SDR NACA2023110900001

- Difficulty date: November 9, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,563 hours, 18,737 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU EXHAUST DUCT DAMAGED, LEFT SIDE. REMOVED AND REPLACED APU EXHAUST DUCT LEFT SIDE IAW AMM 49-11-01
